References

From Block library
Jump to: navigation, search

This page will contain references for the entire site. The list below is first work on the reference list.

[BK07] D. Benson and R. Kessar, Blocks inequivalent to their Frobenius twists, J. Algebra 315 (2007), 588-599.
[BKL18] R. Boltje, R. Kessar, and M. Linckelmann, On Picard groups of blocks of finite groups, arXiv:1805.08902
[BP80] M. Broué and L. Puig, A Frobenius theorem for blocks, Invent. Math. 56 (1980), 117-128.
[CEKL11] D. A. Craven, C. W. Eaton, R. Kessar and M. Linckelmann, The structure of blocks with a Klein four defect group, Math. Z. 268 (2011), 441-476.
[CR13] D. A. Craven and R. Rouquier, Perverse equivalences and Broué's conjecture, Adv. Math. 248 (2013), 1-58.
[Dü04] O. Düvel, On Donovan's conjecture, J. Algebra 272 (2004), 1-26.
[Ea16] C. W. Eaton, Morita equivalence classes of [math]2[/math]-blocks of defect three, Proc. AMS 144 (2016), 1961-1970.
[Ea18] C. W. Eaton, Morita equivalence classes of blocks with elementary abelian defect groups of order 16, arXiv:1612.03485
[EKKS14] C. W. Eaton, R. Kessar, B. Külshammer and B. Sambale, [math]2[/math]-blocks with abelian defect groups, Adv. Math. 254 (2014), 706-735.
[EKS12] C. W. Eaton, B. Külshammer and B. Sambale, [math]2[/math]-blocks with minimal nonabelian defect groups, II, J. Group Theory 15 (2012), 311-321.
[EL18a] C. W. Eaton and M. Livesey, Classifying blocks with abelian defect groups of rank 3 for the prime 2, to appear, J. Algebra
[EL18b] C. W. Eaton and M. Livesey, Donovan's conjecture and blocks with abelian defect groups, to appear, Proc. AMS
[Er82] K. Erdmann, Blocks whose defect groups are Klein four groups: a correction, J. Algebra 76 (1982), 505-518.
[Er87] K. Erdmann, Algebras and dihedral defect groups, Proc. LMS 54 (1987), 88-114.
[Er88a] K. Erdmann, Algebras and quaternion defect groups, I, Math. Ann. 281 (1988), 545-560.
[Er88b] K. Erdmann, Algebras and quaternion defect groups, II, Math. Ann. 281 (1988), 561-582.
[Er88c] K. Erdmann, Algebras and semidihedral defect groups I, Proc. LMS 57 (1988), 109-150.
[Er90] K. Erdmann, Blocks of tame representation type and related algebras, Lecture Notes in Mathematics 1428, Springer-Verlag (1990).
[Er90b] K. Erdmann, Algebras and semidihedral defect groups II, Proc. LMS 60 (1990), 123-165.
[FK18] N. Farrell and R. Kessar, Rationality of blocks of quasi-simple finite groups, arXiv:1805.02015
[Ho97] T. Holm, Derived equivalent tame blocks, J. Algebra 194 (1997), 178-200.
[HKL07] T. Holm, R. Kessar and M. Linckelmann, Blocks with a quaternion defect group over a 2-adic ring: the case [math]\tilde{A}_4[/math], Glasgow Math. J. 49 (2007), 29–43.
[Ke05] R. Kessar, A remark on Donovan's conjecture, Arch. Math (Basel) 82 (2005), 391-394.
[Ko03] S. Koshitani, Conjectures of Donovan and Puig for principal [math]3[/math]-blocks with abelian defect groups, Comm. Alg. 31 (2003), 2229-2243; Corrigendum, 32 (2004), 391-393.
[Kü95] B. Külshammer, Donovan's conjecture, crossed products and algebraic group actions, Israel J. Math. 92 (1995), 295-306.
[Li94] M. Linckelmann, The source algebras of blocks with a Klein four defect group, J. Algebra 167 (1994), 821-854.
[Li94b] M. Linckelmann, A derived equivalence for blocks with dihedral defect groups, J. Algebra 164 (1994), 244-255.
[Li96] M. Linckelmann, The isomorphism problem for cyclic blocks and their source algebras, Invent. Math. 125 (1996), 265-283.
[Li18] M. Linckelmann, The strong Frobenius numbers for cyclic defect blocks are equal to one, arXiv:1805.08884
[Sa11] B. Sambale, [math]2[/math]-blocks with minimal nonabelian defect groups, J. Algebra 337 (2011), 261–284.
[Sa12] B. Sambale, Blocks with defect group [math]D_{2^n} \times C_{2^m}[/math], J. Pure Appl. Algebra 216 (2012), 119–125.
[Sa12b] B. Sambale, Fusion systems on metacyclic 2-groups, Osaka J. Math. 49 (2012), 325–329.
[Sa13] B. Sambale, Blocks with defect group [math]Q_{2^n} \times C_{2^m}[/math] and [math]SD_{2^n} \times C_{2^m}[/math], Algebr. Represent. Theory 16 (2013), 1717–1732.
[Sa13b] B. Sambale, Blocks with central product defect group [math]D_{2^n} ∗ C_{2^m}[/math], Proc. Amer. Math. Soc. 141 (2013), 4057–4069.
[WZZ18] Chao Wu, Kun Zhang and Yuanyang Zhou, Blocks with defect group [math]Z_{2^n} \times Z_{2^n} \times Z_{2^m}[/math], to appear, J. Algebra